Welcome to the forums, but of course, not a place you wish to be.
I am so sorry to hear about your husband - can I ask, is he being regularly followed up by anyone at all? Oncologist? Gp?
Is he on any treatment, such as chemotherapy?
Has he had a scan to confirm the presence of the fluid? Has he been started on any water tablets at all? They might not help the tummy that much, but hopefully, would help the legs and ankles.
This fluid can accumulate and it can cause pain, discomfort, bloating and shortness of breath. Its also difficult for them to get comfortable for example, when trying to sleep.
I would say if he is not under the hospital, that you need to get the gp to have a look at this - this is what is known as Ascites, and it may need to be drained off if there is a large amount causing discomfort.
Please do email us on the email address below for further information should you need to.
Pancreatic Cancer Specialist Nurse
Pancreatic Cancer UK
support line: 0808 801 0707